# SDR HALA2016042200057

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 59-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, C-ZONE SEAT TRACK AT -Y953, FR 59-67 WAS FOUND CORRODED.  SPLICED IN NEW SECTION OF SEAT TRACK IAW SRM 53-41-15 AND DWG F53477044.
